Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The second variation for variational problems in canonical form

Author: Robert Hermann
Journal: Bull. Amer. Math. Soc. 71 (1965), 145-148
MathSciNet review: 0172216
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Eells and J. H. Sampson, Harmonic mappings of Riemannian manifolds, Amer. J. Math. 86 (1964), 109-160. MR 164306
  • 2. R. Hermann, Some differential-geometric aspects of the Lagrange variational problem, Illinois J. Math. 6 (1962), 634-672. MR 145457
  • 3. R. Hermann, Cartan's geometric theory of partial differential equations, Advances in Mathematics, Academic Press, New York (to appear). MR 682775
  • 4. T. Lepage, Sur les champs gêodesiques du calcul des variations, Bull. Acad. Belg. Cl. Sci. 22 (1936), 716-729; 1036-1046.

Additional Information


American Mathematical Society